ITEM METADATA RECORD
Title: Classification of symmetric-like contact metric (k, mu)-spaces
Authors: Cho, JT ×
Vanhecke, Lieven #
Issue Date: 2003
Publisher: Kossuth lajos tudomanyegyetem
Series Title: Publicationes mathematicae-debrecen vol:62 issue:3-4 pages:337-349
Abstract: We determine the non-Sasakian contact metric (k, mu)-spaces which have volume-preserving geodesic symmetries up to sign (i.e., are D'Atri spaces) or which satisfy the condition that their Jacobi operators have constant eigenvalues or parallel eigenspaces along the corresponding geodesics, respectively (i.e., are C- or B-spaces, respectively).
ISSN: 0033-3883
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science